Antoinetta J.M. Beijers

Learn More
Chemotherapy-induced peripheral neuropathy (CIPN) is a common major dose-limiting side effect of many chemotherapeutic agents, including platinum compounds, taxanes, vinca alkaloids, thalidomide and newer agents such as bortezomib. The incidence and degree of neuropathy depends on the type of cytotoxic drug, the duration of administration, cumulative dose(More)
BACKGROUND Chemotherapy-induced peripheral neuropathy (CIPN) is a dose-limiting side effect of oxaliplatin which can negatively influence quality of life. We aimed to study the influence of cumulative dose, dose schedule and dose reductions of adjuvant oxaliplatin on long-term severity and prevalence of CIPN among colorectal cancer (CRC) survivors. (More)
Chemotherapy-induced peripheral neuropathy (CIPN) may negatively influence multiple myeloma (MM) patients’ health-related quality of life (HRQOL). Dose modification is the only way to minimize CIPN. To measure CIPN in daily practice, the Indication for Common Toxicity Criteria (CTC) Grading of Peripheral Neuropathy Questionnaire (ICPNQ) was developed which(More)
BACKGROUND Chemotherapy-induced peripheral neuropathy (CIPN) is a major dose-limiting toxicity of cytostatics. With improved survival among cancer patients, CIPN may have a major impact on quality of life (QoL) of cancer survivors. OBJECTIVE To determine the occurrence of CIPN induced by oxaliplatin and taxanes and its impact on QoL median 6 months after(More)
Peripheral neuropathy is a frequently occurring side-effect of chemotherapy as a cancer treatment. The incidence of chemotherapy-induced peripheral neuropathy (CIPN) is increasing as a consequence of better treatment of cancer becoming available and increasing use of chemotherapy, and because CIPN occurs more frequently with use of new chemotherapeutics.(More)
OBJECTIVE Chemotherapy-induced peripheral neuropathy (CIPN) is a debilitating side-effect of chemotherapy. However, CIPN symptoms are also reported by patients not receiving chemotherapy. Normative data could help interpret CIPN among cancer patients. Our aim was to generate normative data for the European Organisation for Research and Treatment of Cancer(More)
The aim of this analysis is to assess (1) self-reported chemotherapy-induced peripheral neuropathy (CIPN) symptoms; (2) its association with sociodemographic and clinical characteristics; and (3) treatment dose modifications and its influence on the magnitude of neurotoxicity in a population-based cohort of patients with multiple myeloma (MM). MM patients(More)
Are chemotherapy-associated symptoms underestimated? A view beyond common toxicity criteria Antoinetta J. M. Beijers, Floortje Mols, Corina J. van den Hurk & Art Vreugdenhil To cite this article: Antoinetta J. M. Beijers, Floortje Mols, Corina J. van den Hurk & Art Vreugdenhil (2016) Are chemotherapy-associated symptoms underestimated? A view beyond common(More)
The aim of this study was to systematically review the literature on the influence of oxaliplatin administration (e.g. cumulative dose, dose intensity, number of cycles and combination regimen) on the long-term prevalence of oxaliplatin-induced peripheral neuropathy (O-IPN) at least 12 months after termination of chemotherapy. A computerized search of(More)
exercise during breast cancer chemotherapy’ A J M Beijers*, A L J Verhulst, F Mols and G Vreugdenhil Department of Internal Medicine, Máxima Medical Center, De Run 4600, 5500 MB Eindhoven and Veldhoven, The Netherlands; Faculty of Health, Medicine and Life Sciences, Maastricht University, Debyelaan 25, 6229 HX Maastricht, The Netherlands; Department of(More)